Logo

Fuzzy Linear Programming Using Modified Logistic Membership Function

Vasant, Pandian and Elamvazuthi, I and Ganesan, T (2010) Fuzzy Linear Programming Using Modified Logistic Membership Function. nternational Review of Automatic Control (Theory and Applications), 3 (4). pp. 370-377. ISSN 1974-6059

[img] HTML - Published Version
Restricted to Registered users only

40Kb

Official URL: http://www.praiseworthyprize.com/ireaco.htm


Item Type:Article
Subjects:Q Science > Q Science (General)
T Technology > T Technology (General)
Departments / MOR / COE:Departments > Fundamental & Applied Sciences
ID Code:3129
Deposited By: Pandian Vasant
Deposited On:15 Nov 2010 04:10
Last Modified:15 Nov 2010 04:10

Repository Staff Only: item control page

Document Downloads

More statistics for this item...